# SDR EIAA2000089

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - C6/D-CHECK - DSB AND BACKUP FITTING HOLE LOCATIONS - NR 2 WING POSITION.  REPAIRED PER ECRA 479-57-129-2, NR 1 HOLE - REAMED AND PULLED DIRECTLY INBOARD 0.130 INCH, NR 2 HOLE - PULLED DIRECTLY OUTBOARD 0.100 INCH, NR 3 HOLE AND NR 4 HOLE - USED EXISTING HOLE LOCATIONS.  (X)
